MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561821
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used during a colonoscopy on (b)(6) 2026.For the treatment of screening colonoscopy.During the procedure, the snare was connected to an active cord to take off a polyp, but the cautery would not work.Another of the same device was used to complete the procedure.There were no patient complications due to this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of failure to deliver energy.Device evaluation: the device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer there is not enough evidence to determine whether the issue was induced due to the physician's technique during the procedure or was related to a device malfunction, "unable to exclude device problem" is selected as the most probable cause for this event.

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24557475
Report Number3005099803-2026-00886
Device Sequence Number8933209
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public(01)08714729283980(17)280706(10)36910854
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue Number6182
Device Lot Number0036910854
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown